# SDR DALA1140173708

- Difficulty date: June 19, 2011
- Submitted: June 20, 2011
- Operation: Air carrier
- Aircraft: N378DA
- Make and model: Boeing 737832
- Aircraft serial: 30265
- Aircraft time: 36,366 hours, 15,293 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 654A0004134
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 320 - 328 RBL 55 CREASE BEAM CORRODED.  REMOVED AND REPLACED CREASE BEAM AND STRAP STA 259-360.
